# SDR AALA20160604001

- Difficulty date: June 4, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 61,458 hours, 7,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 14657
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHTS FROM SEAT 20C - 26C & 20G - 26G ARE INOPERATIVE.  R & R EMER PATH LIGHTING POWER SUPPLY ABOVE R3 DOOR, M33404, IAW AMM 33-50-00.  OPERATIONAL CHECKED NORMAL.
